Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
On the M-theory approach to (compactified) 5D field theories
Authors: Brandhuber, A.; Itzhaki, N.; Sonnenschein, Jacob; Theisen, Stefan; Yankielowicz, Shimon
Date of Publication (YYYY-MM-DD): 1997-12
Title of Journal: Physics Letters B
Volume: 415
Issue / Number: 2
Start Page: 127
End Page: 134
Document Type: Article
ID: 374350.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.